# SDR UALA2011052402541

- Difficulty date: May 23, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 55,862 hours, 20,887 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDOW ANTI ICE DISPLAYED ON UPPER ECAM SCREEN. RIGHT WINDSHIELD HAS 15 INCH CRACK LOWER RIGHT QTR OUTER PANE.  REPLACED F/O'S WINDSHIELD, OPS CHECKED GOOD.
